On the uniform convergence of wavelet expansions of random processes from Orlicz spaces of random variables. I

  • Yu. V. Kozachenko
  • M. M. Perestyuk


We establish conditions under which there exists a function c(t) > 0 such that $\sup\cfrac{X (t)}{c(t)} < \infty$, where X(t) is a random process from an Orlicz space of random variables. We obtain estimates for the probabilities $P\left\{ \sup\cfrac{X (t)}{c(t)} > \varepsilon\right\}, \quad \varepsilon > 0$..
How to Cite
Kozachenko, Y. V., and M. M. Perestyuk. “On the Uniform Convergence of Wavelet Expansions of Random Processes from Orlicz Spaces of Random Variables. I”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 59, no. 12, Dec. 2007, pp. 1647–1660, https://umj.imath.kiev.ua/index.php/umj/article/view/3419.
Research articles